Group rings which are G-Dedekind prime rings


AKALAN E.

COMMUNICATIONS IN ALGEBRA, vol.45, no.2, pp.694-697, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1080/00927872.2016.1172628
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.694-697

Abstract

Let R be a commutative Noetherian domain and A be a polycyclic-by-finite group. In this paper, it is determined, in terms of properties of R and A when the group ring R[A] is a G-Dedekind prime ring.